Multiple closed orbits for singular conservative systems via geodesic theory
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 201-215.
@article{RSMUP_1991__85__201_0,
     author = {Bessi, Ugo},
     title = {Multiple closed orbits for singular conservative systems via geodesic theory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {201--215},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0850.70210},
     mrnumber = {1142541},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__201_0/}
}
TY  - JOUR
AU  - Bessi, Ugo
TI  - Multiple closed orbits for singular conservative systems via geodesic theory
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
DA  - 1991///
SP  - 201
EP  - 215
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__201_0/
UR  - https://zbmath.org/?q=an%3A0850.70210
UR  - https://www.ams.org/mathscinet-getitem?mr=1142541
LA  - en
ID  - RSMUP_1991__85__201_0
ER  - 
%0 Journal Article
%A Bessi, Ugo
%T Multiple closed orbits for singular conservative systems via geodesic theory
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 201-215
%V 85
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1991__85__201_0
Bessi, Ugo. Multiple closed orbits for singular conservative systems via geodesic theory. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 201-215. http://archive.numdam.org/item/RSMUP_1991__85__201_0/

[1] S.I. Alber, On periodicity problems in the calculus of variations in the large, A.M.S. Translations, 14 (1960), pp. 107-172. | MR | Zbl

[2] A. Ambrosetti - V. Coti Zelati, Closed orbits of fixed energy for singular hamiltonian systems, Archive Rat. Mech. and Anal., to appear. | MR | Zbl

[3] A. Ambrosetti - U. Bessi, Multiple periodic trajectories in a relativistic gravitational field, preprint S.N.S., 77 (1990). | MR | Zbl

[4] V. Benci - F. GIANNONI, Periodic solutions of prescribed energy for a class of hamiltonian systems with singular potentials, J. Differential Equations, 82 (1989), pp. 60-70. | MR | Zbl

[5] V. Coti Zelati - U. Bessi, Symmetries and non-collision closed orbits for planar, N-body type problems, J. Nonlinear. Analysis, to appear. | Zbl

[6] F. Giannoni - M. DEGIOVANNI, Dynamical systems with newtonian type potentials, Ann. Scuola Norm. Sup. Pisa, 15 (1988), pp. 467-494. | Numdam | MR | Zbl

[7] W. Klingenberg, Lectures on Closed Geodesic, Grundlehren der Math. Wiss., 235. | Zbl

[8] L. Tonelli, Sulle orbite periodiche, Rendiconti R. Accad. dei Lincei, 21-1 (1912), pp. 251-258. | JFM